# SDR 05FDEA02230

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LOWER CARGO DOOR, CORROSION AROUND NUTPLATES STA 950E-990 ON   PRESSURE SEAL SILL.  REPAIRED PER EA 7-5310-91351.
